# SDR VNAA2019042111102

- Difficulty date: April 21, 2019
- Submitted: April 21, 2019
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 8,701 hours, 7,943 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN ALT MASTER WARN IN CLIMB FL 32000. PERFORMED OPERATIONAL TEST OF THE CABIN PRESSURE CONTROLLER, OPS CHECK GOOD. PERFORMED FUNCTIONAL TEST (BYTE) OF THE CPC, OPS CHECK GOOD. PERFORMED OPS TEST OF THE PRESSURE CONTROL SYSTEM IN MAN MODE, PERFORMED FUNCTIONAL TEST OF THE OUTFLOW VALVE, OPS CHECK GOOD. FOUND NO ASSOCIATED B1 CODES. NO DEFECTS NOTED AT THIS TIME.
